Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What is the cause and remedy for sudden clamping on the upper and lower jaw ?

Sir, I am having a problem since I was in 10 std . Visited many doctors many but had no proper remedy. Ever since I having started feeling it, I am taking medicines. And right now frustrated of taking medicines. The problem that I face is sudden clamping of right upper and lower jaw while I am talking, eating, brushing or even when I am not doing anything. Visited many neurologist and finally visited orthopedics but nothing working out. I was just going through some sited and visited yours and would be very kind if you could help me out. Thanking you, Prasenjit Saha
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
It seems that you might have lax TMjoint (temporo mandibular joint) or some sub laxation of the joint.
Go for X ray of TMJoint and find out the cause.
Orthodentist or orthopedic will help.
Avoid chewing hard stuff or do not wide open your mouth or keep your hands on the joint while yawning .
Ok and bye.
Answered: Mon, 26 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor